# SDR DALA1034409864

- Difficulty date: November 30, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Pwa JT8D17
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND MAIN CABIN METAL FLOOR PANEL NR37 CORROSION OTBD EDGE ALONG FASTENERS.  WHILE REMOVING CORROSION FOUND CRACK, CUT AWAY DAMAGE CRACKS.  REMOVED DOUBLER AND FILLER FABRICATED.  INSTALLED REPAIR IAW SRM 53-01, FIG 4.C.
